# SDR DALA2016032502307

- Difficulty date: March 24, 2016
- Submitted: March 26, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Ram Air Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON ATTACH POINT SUPPORTS ON RAM AIR DUCT 3EA.  CRACKS ON ATTACH POINT SUPPORTS ON RAM AIR DUCT WERE REPAIRED, WELDED IAW ER/A 494638-14MA REV B AND SOPM 20-10-19, PAR C4 AND TREATED AND PAINTED IAW SRM 51-10-3.
